MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANISTER, RIGID, 1200CC

Medline Industries, LP MEDLINE; CANISTER, RIGID, 1200CC
Catalog Number OR212H
Medical Device Problem Codes Material Discolored (1170); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "discolored cylinder.The customer has several reports of these cylinders not working correctly due to what the associates think is a check valve issue.".
 
Additional Manufacturer Narrative
The account reported a discolored cylinder and several reports of these cylinders not working correctly due to what the associates think is a check valve issue.A photo was received for investigation; upon visual review, no issues were identified, and since the reported problem is functional in nature, a physical sample is required for further evaluation.Based on the complaint details, picture evaluation, and investigation, the complaint cannot be confirmed at this time.Cause is unconfirmed; sample required to determine cause, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANISTER, RIGID, 1200CC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50918866
Report Number1417592-2026-52443
Device Sequence Number5999181
Product Code KDQ
UDI-Device Identifier10888277363342
UDI-Public10888277363342
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR212H
Device Lot Number34624120302B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown